# SDR SWIA202507210314

- Difficulty date: March 14, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( MX 29796784) CORROSION NOTED ON INTERCOSTAL FWD DD1 CLIP   (C-CHECK RO 07/18/2025)INSTALLED NEW INTERCOSTAL FWD DD1 CLIP. IAW. CRJ700 SRM 51-42-06-001-001-A01. AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
